MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR404010
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), complications associated with use of the gore® tag® thoracic endoprosthesis may include but are not limited to dissection.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: post-implantation cta dated on (b)(6) 2025.The length from the distal border of the left common carotid artery (lcca) to the tear appears to be ~6.8mm, by outer curve length.The length of the thoracic aortic arch tear appears to be ~1.7cm, by outer curve length.Axial imaging shows there is an aortic tear just proximal to the previously implanted gore® tag® conformable thoracic stent graft with active control system.Thereby, confirming an aortic dissection at the proximal end of the stent graft.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular procedure to treat penetrating aortic ulcer utilizing a gore® tag® conformable thoracic stent graft with active control system (ctagac).On (b)(6) 2025, the field sales associate (fsa) was notified by the physician that a patient presented during a routine 1-year follow-up post implant of the ctagac with an aortic dissection at the proximal end of the stent graft.Patient has no symptoms and it is unclear if a reintervention will occur as physician is not sure on the next steps as of yet.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21572613
Report Number2017233-2025-05915
Device Sequence Number8647138
Product Code MIH
UDI-Device Identifier00733132646838
UDI-Public(01)00733132646838(17)260922
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2026
Device Catalogue NumberTGMR404010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown